# SDR AALA20071955

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 5340
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK M1670 FOR EMERGENCY LIGHTS AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
